Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I have been feeling burning sensation in throat that extends to chest

I have been feeling burning sensation in my throat which extends to chest with occasional burfing for last 10 days.I am a heart patient and I have been undergone angioplasty 2wice.
Asked On : Wed, 26 Jan 2011
Answers:  2 Views:  427
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
ENT Specialist 's  Response
Hi Anirudha,

You must be having gastritis with acid reflux. Request your doctor to start you on Proton pump inhibitors, also, drink plenty of water, avoid spicy food/coffee/tea for few days. This is usual to happen as your medications will include Ecosprin which can cause these problems.

Dr. Naveen Kumar

Answered: Wed, 26 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
The cause for this is gastritis or hyperacidity which can be due to medicines you are consuming.
Have your meals at right time and avoid spicy and stale food or fast food.
Ayurveda cure it with amalpit mishran 2 tsf bd and tab. soot shekhar ras 2 bd.
Dr. Rajesh Lakhanpaul
Answered: Thu, 27 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor